首页 | 本学科首页   官方微博 | 高级检索  
     

Musielak-Orlicz空间的w*光滑点
引用本文:于非非,李君. Musielak-Orlicz空间的w*光滑点[J]. 应用泛函分析学报, 2002, 4(2): 185-192
作者姓名:于非非  李君
作者单位:佳木斯大学理学院,黑龙江,佳木斯,154007
摘    要:Musielak-Orlicz空间是经典Orlicz空间的一种推广,ω^*光滑是Orlicz空间的一种重要几何性质,本讨论了Musielak-Orlicz空间中ω^*光滑点的充分必要条件。

关 键 词:Musielak-Orlicz空间 落数可达 Yong不等式 ω^*光滑点 支撑泛函
文章编号:1009-1327(2002)02-0185-08
修稿时间:2001-12-17

w * Smooth Points in Musielak-Orlicz Spaces
YU Fei-fei,LI JunCollege of Natural Sciences,Jiamusi University,Jiamusi Heilongjiang ,China. w * Smooth Points in Musielak-Orlicz Spaces[J]. Acta Analysis Functionalis Applicata, 2002, 4(2): 185-192
Authors:YU Fei-fei  LI JunCollege of Natural Sciences  Jiamusi University  Jiamusi Heilongjiang   China
Affiliation:YU Fei-fei,LI JunCollege of Natural Sciences,Jiamusi University,Jiamusi Heilongjiang 154007,China
Abstract:Musielak-Orlicz space is a generalization of classical Orlicz space, w* smooth is an important property of Orlicz spaces. In this paper, the necessary and sufficient conditions of w* smooth points in Musielak-Orlicz spaces are discussed.
Keywords:Musielak-Orlicz space  w* smooth points  support functional
本文献已被 CNKI 维普 万方数据 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号